# SDR UPS05443721

- Difficulty date: January 6, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 74,557 hours, 21,365 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - STR END BS 1476 S-15L CRACKED.  CRACKED STRINGER REPAIRED PER RS 53-41-35226 AND ENGINEERING FILE NUMBER 747-53-20202.
